# SDR AALA20101124TUL02

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 50,792 hours, 17,305 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR (AAID BBDQZGZ, S/N SAC0061) HAS A WORN AND DENTED CORNER SEAL LANDING AT THE LOWER, AFT CORNER.  REMOVED AND REPLACED LOWER AFT CORNER SEAL LANDING PER ESO 90114.
